MAUDE Adverse Event Report: BIVONA; TRACHEOSTOMY

BIVONA; TRACHEOSTOMY
Model Number 755170
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical cuff leaked.No patient adverse events reported.
 
Additional Manufacturer Narrative
No device was returned for investigation.Report was closed as no device returned.
 
Event or Problem Description
Cuff leak.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY
MDR Report Key12263510
Report Number3012307300-2021-07946
Device Sequence Number11885978
Product Code JOH
UDI-Device Identifier15021312006476
UDI-Public15021312006476
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2025
Device Model Number755170
Device Catalogue Number755170
Device Lot Number4033779
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date10/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1